MathSciNet Relay Station
MathSciNet bibliographic data
MR1176085 (94g:32007) 32A37 (32M15 46E15)
Cohen, Joel M.; Colonna, Flavia Bounded holomorphic functions on bounded symmetric domains. Trans. Amer. Math. Soc. 343 (1994), no. 1, 135–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement